MAUDE Adverse Event Report: RANIR LLC CVS BR HDS EF II VIP NP 3PK; TOOTHBRUSH, POWERED

RANIR LLC CVS BR HDS EF II VIP NP 3PK; TOOTHBRUSH, POWERED
Model Number BR HDS EF II VIP NP 3PK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated "i bought the package of 3 replacement brush heads but it was about 8-10 months ago, and i use it daily.Yesterday while brushing i noticed a foreign object in the back of my mouth.I tried to cough it up to remove it but was unable to do so and started to gag on it.It seemed to go further and further back in my throat and i feared that i would swallow it.Or worse, that it would get into my lungs (i am asthmatic).After about 5 minutes of this coughing and gagging i was able to remove it to find that it was one of the four small black rubbery flaps that are present on the head.I matched it to mine because i found that it had only three of these flaps remaining.I have not sought any medical treatment.".

Brand Name
CVS BR HDS EF II VIP NP 3PK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10425516
Report Number1825660-2020-00793
Device Sequence Number3871093
Product Code JEQ
UDI-Device Identifier00050428279717
UDI-Public050428279717
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR HDS EF II VIP NP 3PK
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1